Journal Article

Infection of Transjugular Intrahepatic Portosystemic Shunt Devices

Joseph A. DeSimone

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 37, issue 5, pages 740-741
Published in print September 2003 | ISSN: 1058-4838
Published online September 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/377276
Infection of Transjugular Intrahepatic Portosystemic Shunt Devices

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  849 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.